EconPapers    
Economics at your fingertips  
 

A Note on Estimation in Seemingly Unrelated Semi-Parametric Regression Models

Radhey S. Singh and Lichun Wang

Journal of Quantitative Economics, 2012, vol. 10, issue 1, 56-69

Abstract: In this paper a system of two seemingly unrelated semi-parametric regression models is considered, in which, following the partial residual procedure, we first show that the weighted least squares estimator (WLSE) of the regression parameter from the system can be expressed as a matrix series. Then this estimator is shown to be the limit of the covariance-adjusted estimator sequence of the regression parameter. Furthermore, based on the matrix series, we prove that the WLSE actually has only one unique simpler form, which exactly equals to the one-step covariance-adjusted estimator of the regression parameter. We also show that when the variance-covariance matrix of disturbances is unknown, the corresponding two-stage WLSE too has exactly one simpler form, and for any finite k ≥ 2, the k-step covariance-adjusted estimator degenerates to the one-step covariance-adjusted estimator. Finally, we generalize our above conclusions to the system of m(m ≥ 3) seemingly unrelated semi-parametric regressions and point out that the conclusions presented in this paper include the system of m(m ≥ 2) seemingly unrelated linear regressions as its special case.

Date: 2012
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.jqe.co.in/journals/jqe_v_10_n1_4.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:jqe:jqenew:v:10:y:2012:i:1:p:56-69

Ordering information: This journal article can be ordered from
Managing Editor, Journal of Quantitative Economics, Indira Gandhi Institute of Development Research (IGIDR), Gen. A.K. Vaidya Marg, Goregaon (E), Mumbai 400 065 , INDIA
http://www.jqe.co.in/

Access Statistics for this article

Journal of Quantitative Economics is currently edited by A. L. Nagar (Editor-in-Chief), D. M. Nachane (Managing-Editor) and G. Mythili (Joint Managing Editor)

More articles in Journal of Quantitative Economics from The Indian Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by D. M. Nachane () and ().

 
Page updated 2025-03-19
Handle: RePEc:jqe:jqenew:v:10:y:2012:i:1:p:56-69